# SDR SWAA2014090431623

- Difficulty date: August 26, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 50,879 hours, 29,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ASSEMBLY TOP FLANGE CRACKED AT BS 727A+18, RBL 44.5.  REPAIRED SEAT TRACK IAW EA.
